# SDR 9706759998

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DURING APPROACH INTO MSP, NOSE LANDING GEAR GREEN DOWNLOCK LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  CREW EXECUTED GO-AROUND AND UTILIZED EMERGENCY GEAR EXTENSION PROCEDURES ON SECOND APPROACH.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LANDING GEAR CONTROL VALVE, BUNGEE CYLINDER, CHECK VALVES, AND TWO-WAY RESTRICTORS IN WHEEL WELL CEILING.  OPERATIONAL CHECK NORMAL ON GEAR CYCLE.  AIRCRAFT RETURNED TO SERVICE.
